# SDR 06FDEA03342

- Difficulty date: September 18, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR APPROX 13.5" BY 10" AT STA 372 TO STA 386, LT S16 TO LT S17 (DOT NR 27) REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED PER FAA APPROVED DATA.  REMOVED EXISTING, FABRICATED & INSTALLED REPLACEMENT DOUBLER IAW SRM 53-30-3 FIG.   3.
